# SDR CA071106009

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 19,030 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 2752530001
- Condition: Cracked
- Location: Nlg Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROLLER BEARING OUTER CASE FOUND CRACKED COMPLETLY THROUGH. REPLACED AND RETURNED TO SERVICE (TC NR 20071106009)
